Mixture Theory for a Fluid-Saturated Isotropic Elastic Matrix

Morland, L. W., Foulser, R. and Garg, S. K. (2004) Mixture Theory for a Fluid-Saturated Isotropic Elastic Matrix. International Journal of Geomechanics, 4 (3). pp. 207-215. ISSN 1532-3641

Full text not available from this repository. (Request a copy)
Item Type: Article
Uncontrolled Keywords: flow through porous media,mixtures,stress-strain relations,reservoirs
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 15:04
Last Modified: 21 Apr 2020 23:58
URI: https://ueaeprints.uea.ac.uk/id/eprint/52698
DOI: 10.1061/(ASCE)1532-3641(2004)4:3(207)

Actions (login required)

View Item View Item